# SDR DL72W954619

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2822W
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 2620 · Extinguishing System
- Part: Shut Dn Switch
- Part number: A21885895302
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE TEST INCOMPLETE, RED WARNING LIGHT IN FIRE HANDLE DOES NOT ILLUMINATE DURING TEST (HORN SOUNDS GOOD).  APU STARTS NORMALLY AFTER RESET.  REPLACED THE APU FIRE SHUT-DOWN SWITCH.  SYSTEM TEST NORMAL.
